RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2016, Volume 207, Number 8, Pages 47–72 (Mi msb8596)  

Groups of line and circle diffeomorphisms. Criteria for almost nilpotency and structure theorems

L. A. Beklaryanab

a Peoples Friendship University of Russia, Moscow
b Central Economics and Mathematics Institute Russian Academy of Sciences, Moscow

Abstract: Almost nilpotency criteria and structure theorems are presented for the class of finitely generated groups of line and circle diffeomorphisms with mutually transversal elements. Key ingredients in the proof of the structure theorems are the existence/absence of an invariant measure, the (previously established) criterion for the existence of an invariant measure and restatements of this criterion in terms of various (topological, algebraic, combinatorial) characteristics of the group. The question of whether certain features of these characteristics or the existence of an invariant measure are typical for groups of line and circle diffeomorphisms is discussed.
Bibliography: 34 titles.

Keywords: groups of diffeomorphisms, almost nilpotency criterion, invariant measure.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00110-a
This research was carried out with the support of the Russian Foundation for Basic Research (grant no. 16-01-00110-a).


DOI: https://doi.org/10.4213/sm8596

Full text: PDF file (628 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2016, 207:8, 1079–1099

Bibliographic databases:

Document Type: Article
UDC: 512.544.43
MSC: 37E05, 37E10, 57M60
Received: 05.09.2015 and 18.01.2016

Citation: L. A. Beklaryan, “Groups of line and circle diffeomorphisms. Criteria for almost nilpotency and structure theorems”, Mat. Sb., 207:8 (2016), 47–72; Sb. Math., 207:8 (2016), 1079–1099

Citation in format AMSBIB
\Bibitem{Bek16}
\by L.~A.~Beklaryan
\paper Groups of line and circle diffeomorphisms. Criteria for almost nilpotency and structure theorems
\jour Mat. Sb.
\yr 2016
\vol 207
\issue 8
\pages 47--72
\mathnet{http://mi.mathnet.ru/msb8596}
\crossref{https://doi.org/10.4213/sm8596}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3535381}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2016SbMat.207.1079B}
\elib{http://elibrary.ru/item.asp?id=26414414}
\transl
\jour Sb. Math.
\yr 2016
\vol 207
\issue 8
\pages 1079--1099
\crossref{https://doi.org/10.1070/SM8596}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000391848100003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84994787715}


Linking options:
  • http://mi.mathnet.ru/eng/msb8596
  • https://doi.org/10.4213/sm8596
  • http://mi.mathnet.ru/eng/msb/v207/i8/p47

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:161
    References:15
    First page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019